# SDR UALA2012121907310

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 48,273 hours, 19,341 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 222
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FWD WINDSHIELD HAS SCRATCHES.  CAUSES HAZY VIEW AT NIGHT.  INBOUND CAPT REPORTS L1 WINDOW HAS SCRATCHES ON THE OUTER PLY WITH VISIBILITY IMPAIRED.  REPLACED CAPTS WINDSHIELD IAW AMM.
